Florida, 2005Funnel Cloud in Florida, June 7, 2005
June 7, 2005 · NWS MFL · 1 event in 1 county or zone
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 7, 1:28 PM EST, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 7, 1:28 PM EST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT TUE JUN 7 2005
.DISCUSSION...GFS PERSISTS IN DEVELOPING A SFC LOW OVER WESTERN
CARIB...AND SO ETA AND UKMET DEVELOP IT TOO. THE MAIN DIFFERENCE
BETWEEN GFS AND THESE OTHER GUIDANCE IS THE MOVEMENT. GFS HAS THE
DEVELOPING CYCLONE MOVING NORTH TO WESTERN TIP OF CUBA BY THU
EVENING WHILE ETA AND UKMET MOVE IT TOWARD YUCATAN PENINSULA. GFS
HAS THE SYSTEM ABOUT 300 MILES OR SO SW OF SOUTH FLORIDA BY FRI
MORNING. A CONVERGENCE LINE/TROUGH MAY DEVELOP ACROSS SOUTH FLORIDA
WHICH WILL RESULT IN ABUNDANT MOISTURE BEING ADVECTED OVER OUR
AREA WITH A RATHER WET PERIOD STARTING THURSDAY THROUGH SATURDAY.
WILL GO CLOSER TO GFS AS EXPECT DEEP LAYER TROUGH DIGGING SOUTH
ACROSS CENTRAL GULF WILL HELP STEER THE DEVELOPING LOW NORTHWARD
AS OPPOSED TO MOVE IT TOWARD THE WEST. SO WILL KEEP HIGH SCT POPS
THROUGH THIS PERIOD. THE BIG QUESTION IS HOW DEEP THIS LOW WILL
GET? GFS DEVELOPS A TS OUT OF THIS...AND ALTHOUGH IS CERTAINLY
POSSIBLE...CLIMATOLOGICALLY SPEAKING...AND UPPER LVL CONDITIONS
ARE BECOMING MORE FAVORABLE...WILL GO WITH A WEAKER LOW AND KEEP
WINDS OVER LOCAL AREA IN THE 15 TO 20 KTS RANGE THU THROUGH FRI
NIGHT.
EXTENDED RANGE (BEYOND SUNDAY)...WILL KEEP SCT AFTERNOON
SHWRS/TSTMS IN FORECAST (MAINLY INTERIOR) AS ATLC HIGH BUILDS
BACK WEST AND WE RETURN TO EAST FLOW.
&&
.MARINE...WINDS AND SEAS SHOULD INCREASE TO SCA CONDITIONS OVER
MOST WATERS STARTING THU EVENING AS THE LOW MOVES NORTH AND GET
CLOSER TO SOUTH FLORIDA. ALTHOUGH KEEPING WINDS IN 15 TO 20 KT
RANGE...WINDS COULD BE HIGHER IF GFS IS RIGHT AND A DEEPER LOW
DEVELOPS.
&&
.FIRE WEATHER...NO CONCERNS AT THIS TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 75 87 76 84 / 20 40 30 50
FORT LAUDERDALE 76 86 77 83 / 20 40 20 50
MIAMI 75 87 76 84 / 20 40 20 50
NAPLES 74 90 74 88 / 20 40 20 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
47
Hazardous weather outlook, Jun 7, 4:41 AM EST, 9 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
541 AM EDT TUE JUN 7 2005
FLZ063-066>075-080930-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
541 AM EDT TUE JUN 7 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA AND ADJACENT
COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS: AN ABUNDANCE OF MOISTURE, ALONG WITH HIGH AFTERNOON
TEMPERATURES AND SEA BREEZE CONVERGENCE WILL MEAN NUMEROUS SHOWERS
AND THUNDERSTORMS OVER THE AREA. MAIN IMPACTS WILL BE FREQUENT
LIGHTNING, GUSTY WINDS, AND HEAVY DOWNPOURS.
FLOODING: THE WINDS THAT STEER THE SHOWERS AND THUNDERSTORMS WILL
BE FAIRLY LIGHT TODAY. ALONG WITH HIGH AMOUNT OF MOISTURE, THIS
WILL RESULT IN TORRENTIAL DOWNPOURS AT TIMES. LOCALIZED FLOODING
IS POSSIBLE IN LOW LYING AND POORLY DRAINED AREAS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
MOISTURE WILL REMAIN FOR THE NEXT SEVERAL DAYS, ALLOWING FOR
SCATTERED TO NUMEROUS THUNDERSTORMS EACH DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
In the hours before
Special weather statement, Jun 7, 2:17 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
317 PM EDT TUE JUN 7 2005
FLZ067-068-072000-
PALM BEACH EASTERN-PALM BEACH WESTERN-
317 PM EDT TUE JUN 7 2005
...STRONG THUNDERSTORMS OVER PALM BEACH COUNTY...
STRONG THUNDERSTORMS WILL CONTINUE DEVELOPING OVER PORTIONS OF PALM
BEACH COUNTY THROUGH 4 PM. AT 315 PM...NATIONAL WEATHER SERVICE
DOPPLER RADAR SHOWED NUMEROUS THUNDERSTORMS OVER LOXAHATCHEE
WILDLIFE REFUGE EXTENDING NORTH TO THE MARTIN COUNTY BORDER. LAW
ENFORCEMENT REPORTED POSSIBLE FUNNEL CLOUDS IN THE VICINITY OF LION
COUNTRY SAFARI. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50
MPH...PEA-SIZED HAIL...AND TORRENTIAL DOWNPOURS WITH THESE STORMS. A
WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS.
REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR
YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SIGNIFICANT WEATHER.
Funnel Cloud, Palm Beach
- When
- June 7, 2:30 PM EST
- Where
- Palm Beach County, North Palm Beach
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 26.648, -80.436 (the zone’s center; the record gives no point)
Tower personnel saw three funnel clouds near North Palm Beach Municipal Airport.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Minnesota, June 7 to 8, 20051 death · 4 injured · $650,000 · 1.5 in hail · 122 events
- Flash Flood in North Dakota, June 7, 2005$750,000 · 1 event
- Lightning Strikes in South Carolina, June 7 to 8, 2005$680,000 · 2 events
- Tornado and Hail in South Dakota, June 7, 2005$117,000 · F1 · 10 events
- Flash Flood in North Dakota, June 7 to 8, 2005$350,000 · 1 event
- Hail in Minnesota, June 7, 2005$212,000 · 1 in hail · 8 events
- Hail and Damaging Winds in Wisconsin, June 7, 2005$100,000 · 2.75 in hail · 16 events
- Tornadoes and Flash Flooding in Wisconsin, June 7 to 8, 2005$11,000 · F0 · 48 events
- Flash Flood in Louisiana, June 7, 2005$100,000 · 1 event
- Flash Flood and Hail in South Dakota, June 7, 20051 in hail · 43 events
- Flash Flood in North Dakota, June 7, 2005$70,000 · 1 event
- Flash Flood in Missouri, June 7, 2005$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5454072.